MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 02K41-27
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a falsely elevated architect stat high sensitivity troponin-i result for one patient.Results were not reported to the medical provider.The following data was provided (customer¿s normal range is 0.030-0.118 ng/ml): (b)(6) 2025, sample id (b)(6); 1st draw results= 0.013 ng/ml.(b)(6) 2025, sample id (b)(6); 2nd draw results = 0.181, < 0.010 on this instrument & < 0.010 on (b)(6).There was no impact to patient management reported.
 
Additional Manufacturer Narrative
This report being send for additional information received on 09sep2025.The likely cause product has been changed from the architect i1000 analyzer, list number 01l86-40 to architect stat troponin-i, list number 02k41-27, lot number 36403un25.This issue was previously reported under mdr number 3016438761-2025-00504 under a different suspect device.Complete information for section a1 - patient identifier: (b)(6).All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, field data review and labeling review.The data and information provided by the customer were reviewed and supported the complaint issue.Sample preparation may have contributed to the customer¿s issue, as the repeat testing gave lower results, indicating a possible sample preparation or sample integrity issue.A ticket search for lot 36403un25 did not identify an increase in complaint activity related to the customer's issue.A review of ticket trending data for the architect stat troponin-i (ln 2k41) did not identify an increase in complaint activity related to the complaint issue.A device history record review was performed on lot 36403un25, which did not show any potential non-conformances, deviations, or non-conformances.The overall performance of architect stat troponin-i reagents in the field was reviewed using data from customers worldwide.The patient median data (divided into 3 groups) and cal f rlu mean were analyzed and compared to an established control limit.This evaluation indicated that all three levels of the patient medians and the cal f rlu mean for the lot 36403un25 are within the established limits.Labeling was reviewed and found to adequately address the customer's issue.Based on the investigation, no systemic issue or deficiency of the architect stat troponin-i reagent lot 36403un25 was identified.
 
Event or Problem Description
The customer observed a falsely elevated architect stat high sensitivity troponin-i result for one patient.Results were not reported to the medical provider.The following data was provided (customer¿s normal range is 0.030-0.118 ng/ml): on (b)(6) 2025, sample id (b)(6); 1st draw results= 0.013 ng/ml on (b)(6) 2025, sample id (b)(6); 2nd draw results = 0.181, < 0.010 on this instrument & < 0.010 on (b)(6).There was no impact to patient management reported.

Brand Name
ARCHITECT STAT TROPONIN-I
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23006652
Report Number1415939-2025-00026
Device Sequence Number10509107
Product Code MMI
UDI-Device Identifier00380740048525
UDI-Public(01)00380740048525(17)260430(10)36403UN25
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K041192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number02K41-27
Device Lot Number36403UN25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by Manufacturer10/15/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR INTGR, 01L86-40, (B)(6); ARC I1000SR INTGR, 01L86-40, (B)(6)
Patient SexUnknown